# SDR CHQA20130326091

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 28,097 hours, 26,646 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 18,411 hours, 17,312 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE LEFT MAIN LANDING GEAR DID NOT SHOW DOWN AND LOCKED WHEN THE LANDING GEAR LEVER WAS SELECTED DOWN.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH LEFT MAIN LANDING GEAR DOWNLOCK PROXIMITY SENSORS.  OPERATIONAL CHECKS AND LANDING GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
